# SDR UHLA2010040800034

- Difficulty date: April 8, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE NEEDS REPLACED ON FUSELAGE PANEL 419DT ON LT ENG.  REMOVED AND REPLACED NUT PLATE IAW EMB 170 SRM 51-42-02.
